| Model Number |
3186 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: octrode lead kit, 60cm length, model: 3186, udi: (b)(4), serial: (b)(6), batch: 4903182.
Event or Problem Description
It was reported patient's leads had high impedances preventing patient mri capabilities.Investigation was unable to identify which lead attributed to the issue.Surgical intervention was undertaken wherein the lead was explanted and replaced to address the issue.Therapy was restored post-op.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.